# SDR SRXR201808220027

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAILCONE UPPER LT PATIO DOOR WAS CRACKED AND GOUGED ON EXTERNAL SKIN.  ACCOMPLISHED A REPAIR ON THE TAILCONE EXTERNAL SKIN IAW EA 011-5246-52-A7328, I/R.
